# SDR CA140729004

- Difficulty date: July 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,000 hours
- Engine: Ge CF348C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000004
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE ON GEAR DOWN SELECTION., WHITE LIGHTS ON INITIAL , RE-SELECT HAD NO LIGHTS , THEN ALTERNATE EXTENSION THEY GOT ALL GREEN.  REPLACED GEAR SELECTOR VALVE IAW AMM 32-32-10 GEAR SWING C/O NFF.  ACFT RETURNED TO SERVICE.
